# SDR AALA202102019031

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,089 hours, 9,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Faulty
- Location: Zone 800 3l Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L EPAS DISPLAYS FLASHING GREEN LIGHT.  REPLACED EPAS BATTERY OF DOOR 3L WITH SERVICEABLE UNIT IAW AMM 52-11-20, OPS CHECK GOOD.
